# SDR ASAA2021010933854

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 18,147 hours, 5,729 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 2 ENGINE FOUND, 9 FAN BLADE SPACERS WITH ELASTOMERIC MATERIAL DISBONDING, ALL 24 FAN BLADE PLATFORMS, HAS WEAR PATTERN FROM CONTACT WITH HUB.  GROUNDED-YES.  REMOVED AND REPLACED 9 EA FAN BLADE SPACERS, ON NR 2 ENGINE, AND 24 EA FAN BLADE PLATFORMS, REF T/C 78482010.
